MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV TRIFURCATED MONITORING KIT 60", 3 DISPOSABLE TRANSDUCERS, 3 03 ML S; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV TRIFURCATED MONITORING KIT 60", 3 DISPOSABLE TRANSDUCERS, 3 03 ML S; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46115-65
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, therefore, a comprehensive investigation cannot be performed.
 
Event or Problem Description
The customer reported a transpac® iv trifurcated monitoring kit 60", 3 disposable transducers, 3 03 ml squeeze flush devices had a broken central venous pressure tubing.The patient involvement is unknown.

Brand Name
TRANSPAC® IV TRIFURCATED MONITORING KIT 60", 3 DISPOSABLE TRANSDUCERS, 3 03 ML S
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8947118
Report Number9617594-2019-00294
Device Sequence Number16863117
Product Code DRS
UDI-Device Identifier00887709087019
UDI-Public(01)00887709087019(17)220301(10)3998649
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Catalogue Number46115-65
Device Lot Number3998649
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1